# SDR UALA2011030701122

- Difficulty date: March 5, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 61,927 hours, 11,365 cycles
- Engine: Pwa PW4077
- System (JASC): 2300 · Communications System
- Part: Controller
- Part number: 285W02193
- Part serial: 20
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OPBC L OVERHEAD PANEL BUS CONTROLLER (OPBC) FAULT. STATUS MSG-2348801 ACTIVE MT HARD. REPLACED THE LEFT OPBC PER MM, ACCOMPLISHED MAT TEST, TESTED NORMAL, NO FAULTS.
